# SDR C77A2019050400001

- Difficulty date: May 4, 2019
- Submitted: May 4, 2019
- Operation: Air carrier
- Aircraft: N607CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000192
- Aircraft time: 3,113,187 hours, 18,718 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17002056008
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION HAS BEEN FOUND ON THE CABIN RT SEAT TRACK P/N 170-02056-008 DURING BASIC CHECK. SINCE CLASSIFIES THIS SEAT TRACK AS PSE, HAS CLASSIFIED REPLACEMENT OF THIS TRACK AS A MAJOR REPAIR. IN LIEU OF CONTINUING TO WRITE INDIVIDUAL EO’S FOR EACH AIRCRAFT. THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS FOR THE ON CONDITION REPAIR OF CORRODED OR DAMAGED CABIN SEAT TRACK P/N 170-02056-008 BY PART REPLACEMENT. THE REPLACEMENT IS ACCOMPLISHED USING THE PRODUCTION DRAWINGS AND SRM CHAPTER 51 STANDARD PRACTICES. SINCE THE DAMAGED STRUCTURE IS BEING REPLACED WITH NEW PARTS PER THE PRODUCTION DRAWINGS, THE AIRCRAFT STRUCTURE REMAINS IN ITS ORIGINAL CONFIGURATION. THEREFORE, NO CHANGES TO THE EXISTING INSPECTION PROGRAM ARE REQUIRED. UPON COMPLETION OF THIS MAJOR REPAIR AN SDR MUST BE SUBMITTED.
